Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Efficient inversion of Galerkin matrix of general second-order elliptic operators with nonsmooth coefficients

Title data

Bebendorf, Mario:
Efficient inversion of Galerkin matrix of general second-order elliptic operators with nonsmooth coefficients.
In: Mathematics of Computation. Vol. 74 (2005) . - pp. 1179-1199.
ISSN 0025-5718
DOI: https://doi.org/10.1090/S0025-5718-04-01716-8

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Lehrstuhl Wissenschaftliches Rechnen > CLehrstuhl Wissenschaftliches Rechnen - Univ.-Prof. Dr. Mario Bebendorf
Faculties
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 13 Mar 2015 09:54
Last Modified: 13 Mar 2015 09:54
URI: https://eref.uni-bayreuth.de/id/eprint/8182